# SDR V0XD20170202001

- Difficulty date: February 2, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 30,141 hours, 20,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Bulged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD STAIR WEB IN THE RADIUS OF TOP STEP HAS A BULGE.   REPAIRED THE STEP WEB IAW REO 670-21-11-848 REV-A.
